# SDR 20010425CW005

- Difficulty date: March 27, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N125BA
- Make and model: Beech 1900C
- Aircraft serial: UB6
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: A3496
- Condition: Cracked
- Location: Propeller
- Part time: 12,192 hours
- Component: Spring Kit, Hartzl
- Component part number: 83176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY AND VISUAL INSPECTION, SPRING WAS FOUND CRACKED IN HALF, IAW AIRCREW, NO DISCREPANCY WAS NOTED DURING INCOMING FLIGHT.  PROPELLER HUB REPLACED, SPRING REPLACED, PROPELLER REASSEMBLED AND INSTALLED ON THE AIRCRAFT WITH NO DISCREPANCIES NOTED.
